# SDR SWAA2022082444916

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 49,339 hours, 29,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERG EXIT SIGN MID CABIN LOOSE / [01] SECURED LENS PER MM 33-51-03
